Polynomial and rational inequalities on analytic Jordan arcs and domains

Kalmykov, Sergei, Nagy, Béla: Polynomial and rational inequalities on analytic Jordan arcs and domains.
Journal of Mathematical Analysis and Applications, 430 (2). pp. 874-894. ISSN 0022-247X (2015)

[img]
Preview
Text
anali27a.pdf - Accepted Version

Download (514kB) | Preview
Item Type: Article
Journal or Publication Title: Journal of Mathematical Analysis and Applications
Date: 2015
Volume: 430
Number: 2
Page Range: pp. 874-894
ISSN: 0022-247X
Publisher: Elsevier
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 2900954
DOI id: https://doi.org/10.1016/j.jmaa.2015.05.022
Date Deposited: 2015. Jun. 05. 11:22
Last Modified: 2018. Oct. 01. 15:29
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/5277
Web of Science® Times Cited: 3 View citing articles in Web of Science®

Actions (login required)

View Item View Item